# SDR UALA2012042302419

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 65,939 hours, 11,754 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 8102294
- Part serial: 135
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT TRIM AIR PRSOV NOT CLOSING.  REMOVED LEFT TRIM AIR PRSOV REF MM.   INSTALLED NEW TRIM AIR PRSOV PER MM. MAT TEST PASSED.
